Loading [MathJax]/jax/output/SVG/config.js
Teoreticheskaya i Matematicheskaya Fizika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teoreticheskaya i Matematicheskaya Fizika, 1994, Volume 101, Number 1, Pages 3–27 (Mi tmf1664)  

This article is cited in 6 scientific papers (total in 6 papers)

Theory of the classical gravitational field and Mach's principle

A. A. Logunov

Institute for High Energy Physics
References:
Abstract: Equations for a massive gravitational field are found in the framework of the special theory of relativity on the geometrization principle. The existence of a graviton mass has fundamental significance for the construction of the theory. In accordance with this theory of gravitation, a homogeneous and isotropic universe evolves cyclically from a high density to a minimum density, etc., and can only be “flat”. The theory predicts the existence of an appreciable amount of “dark” matter in the universe. The existence of “black holes” in the universe is completely ruled out. The theory explains all known observational facts in the solar system.
Received: 22.06.1994
English version:
Theoretical and Mathematical Physics, 1994, Volume 101, Issue 1, Pages 1159–1176
DOI: https://doi.org/10.1007/BF01079252
Bibliographic databases:
Language: Russian
Citation: A. A. Logunov, “Theory of the classical gravitational field and Mach's principle”, TMF, 101:1 (1994), 3–27; Theoret. and Math. Phys., 101:1 (1994), 1159–1176
Citation in format AMSBIB
\Bibitem{Log94}
\by A.~A.~Logunov
\paper Theory of the classical gravitational field and Mach's principle
\jour TMF
\yr 1994
\vol 101
\issue 1
\pages 3--27
\mathnet{http://mi.mathnet.ru/tmf1664}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=1348135}
\zmath{https://zbmath.org/?q=an:0852.53080}
\transl
\jour Theoret. and Math. Phys.
\yr 1994
\vol 101
\issue 1
\pages 1159--1176
\crossref{https://doi.org/10.1007/BF01079252}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=A1994QT57100001}
Linking options:
  • https://www.mathnet.ru/eng/tmf1664
  • https://www.mathnet.ru/eng/tmf/v101/i1/p3
  • This publication is cited in the following 6 articles:
    1. Yu-Jie Chen, Yuan-Yuan Liu, Yu-Zhu Chen, Wen-Du Li, Wu-Sheng Dai, “Mach's principle-based model of the origin of mass”, Class. Quantum Grav., 41:6 (2024), 065018  crossref
    2. V. N. Tunyak, “Relativistic theory of gravity and a torsion field”, Theoret. and Math. Phys., 118:1 (1999), 101–106  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. I. P. Denisova, “A laser-source model of the gravitational field”, Theoret. and Math. Phys., 116:3 (1998), 1108–1112  mathnet  crossref  crossref  zmath  isi
    4. A. A. Logunov, M. A. Mestvirishvili, “The stress-energy tensor of matter as a gravitational field source”, Theoret. and Math. Phys., 110:1 (1997), 2–17  mathnet  crossref  crossref  mathscinet  zmath  isi
    5. V. N. Tunyak, “Relativistic theory of gravity and Brans–Dicke scalar field”, Theoret. and Math. Phys., 106:2 (1996), 269–275  mathnet  crossref  crossref  zmath  isi
    6. Yu. M. Loskutov, “Positive definiteness of the gravitational radiation intensity in the theory of gravity with nonzero graviton mass”, Theoret. and Math. Phys., 107:2 (1996), 686–697  mathnet  crossref  crossref  mathscinet  zmath  isi
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Теоретическая и математическая физика Theoretical and Mathematical Physics
    Statistics & downloads:
    Abstract page:905
    Full-text PDF :493
    References:69
    First page:6
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025